Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Boundedness of solutions to functional integro-differential equations


Author: Zuo Sheng Hu
Journal: Proc. Amer. Math. Soc. 114 (1992), 519-526
MSC: Primary 34K15; Secondary 34K05
DOI: https://doi.org/10.1090/S0002-9939-1992-1070520-3
MathSciNet review: 1070520
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we discuss the boundedness of the solutions of a class of functional integro-differential equations. We give an example to answer a question posed by S. M. Kuen and K. P. Rybakowski, and we establish a sufficient condition, which is more general than the condition they obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15, 34K05

Retrieve articles in all journals with MSC: 34K15, 34K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1070520-3
Keywords: Boundedness, solution, functional equation, counterexample
Article copyright: © Copyright 1992 American Mathematical Society